# SDR ASAA2023121348165

- Difficulty date: December 13, 2023
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: E5367190900000
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 543: CABIN FLOOR CENTER PANEL 241JF MANY DENTS  GROUNDED - YES. EVALUATED 241JF CABIN CENTER FLOOR PANEL AS BEYOND REPAIRABLE LIMITS & REQ'S REPLACEMENT IAW A320-200. SRM 53-02-00-283-001 TABLE 2-REV.146. FH - 35266:10, FC-11749, WV-015. RECEIVED NEW FLOOR BOARD PANEL 241JF, P/N: E536719090000 TO BE INSTALLED ON NON ROUTINE 32101(HAECO), CUST. CARD NO., G1871101
